MAUDE Adverse Event Report: WARSAW ORTHOPEDICS DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 2150125
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the r eported event.X-ray review results: post-op x-ray for l5-s1 alif shows migration of plate and screws.Spondylolisthesis appears usual.Pre-op film demonstrating the deformity and intra-op films showing initial placement which would be helpful.Suspect degree of deformity and instability at this level contributed to constant films.
 
Event or Problem Description
It was reported that, post-op, entire construct migrated forward and screws pulled out.Ongoing leg pain and back pain was reported.No surgery is currently scheduled.

Brand Name
DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7019712
Report Number1030489-2017-02311
Device Sequence Number16524686
Product Code KWQ
UDI-Device Identifier00643169502390
UDI-Public00643169502390
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2025
Device Catalogue Number2150125
Device Lot Number0553402W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR